# SDR D7TA201912230001

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N272R
- Make and model: Doug DC3C
- Aircraft serial: 13678
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

UPON CLIMB - PASSING THROUGH 8500 FEET. THE FIRE WARNING FOR THE RIGHT ENGINE FIRE WARNING ILLUMINATED AND THE FIRE BELL WAS GOING OFF. ENGINE WAS SHUT DOWN AND FEATHER AND RETURNED TO BASE. UPON INSPECTION OF THE ENGINE, IT WAS DETERMINED TO BE AN INDICATION ISSUE WITH NO EVIDENCE OF FIRE BEING FOUND. AIRCRAFT IS STILL BEING INSPECTED TO DETERMINE THE ROOT CAUSE OF THE INDICATION.
